الرجاء الأنتظار ..
جامعة القصيم
عمادة البحث العلمي
 
Research Come System
Single-Author Research Papers published in International Journals in the Qaseem University
Please note that: the system updates the data every one hour, thus any update on the system during that period may not be included.
Search Conditions: Single-Author Research Papers published in International Journals
  • Research Publications in Scientific Journals

    • Single-Author Research Papers published in International Journals

      • Abdessatar KHELIFI.

        An inverse problem for a linear Schrodinger equation in the presence of inhomogeneities of small volumes.

        ZAMM Z. Angew. Math. Mech..
        2008 88, No. 6, 472 – 482 (2008) / DOI 10.1002/zamm.200700073
      • .

        .
        0
      • Abdessatar KHELIFI.

        Determination of small amplitude perturbations for the electric permittivity from partial dynamic boundary measurements.

        JOURNAL OF MATHEMATICAL PHYSICS.
        4 December 2007 2007 J. Math. Phys. 48. (2007), no. 12, 123501, 10 pp. DOI: 10.1063/1.281782
      • Abdessatar KHELIFI.

        Asymptotic property and convergence estimation for the eigenelements of the Laplace operator.

        Applicable Analysis.
        25 September 2007 2007 Appl. Anal. 86 (2007), no. 10, 1249–1264.
      • Abdessatar KHELIFI.

        On an inverse problem in obstacle scattering.

        Journal of Computational Mathematics and Optimization..
        2007 J. Comput. Math. Optim. 3, No. 2, 99-105 (2007). ISSN 0972-9372
      • Abdessatar KHELIFI.

        On an inverse problem in obstacle scattering.

        Journal of Computational Mathematics and Optimization..
        2007 J. Comput. Math. Optim. 3, No. 2, 99-105 (2007). ISSN 0972-9372
      • Abdessatar KHELIFI.

        On spectral properties of the Laplace operator via boundary perturbation.

        Applied Mathematics E-Notes.
        2007 Available free at mirror sites of http://www.math.nthu.edu.tw/amen/
      • Abdessatar KHELIFI.

        Asymptotic property of eigenvalues and eigenfunctions of the Laplace operator in domain with a perturbed boundary

        Fract. Calc. Appl. Anal..
        2005 Fract. Calc. Appl. Anal. 8, No. 3, (2005) 277–298.
      • Abdessatar KHELIFI.

        The integral equation methods for the perturbed Helmholtz eigenvalue problems.

        International Journal of Mathematics and Mathematical Sciences.
        2005 Int. J. Math. Math. Sci. (2005), no. 8, 1201–1220.
      • A.M.Saddeek.

        Coincidence points by generalized Mann iterates with applications in Hilbert spaces

        Nonlinear Analysis : Theory Method and Application.
        2010 مجلد 2 الصفحات 2262-2270
      • A.M.Saddeek.

        Convergence analysis of generalized iterative methods for some variational inequalities involving pseudo-monotone operators in Banach spaces

        Applied Mathematics and Computation.
        2011 217 ,4856-4865
      • A.M.Saddeek.

        Iterative method for nonlinearJ_p- pseudomonotone type operators in uniformly mooth Banach spaces

        Far East Journal of Applied Mathematics.
        2009 351 - 363
      • A.M.Saddeek.

        Iterative method for nonlinear pseudomonotone type operators in Hilbert spaces

        Far East Journal of Applied Mathematics.
        2008 32 (1) (2008), 33 – 40.
      • A.M.Saddeek and S.A.Ahmed.

        Convergence analysis of iterative methods for some variational inequalities withJ – pseudomonotone operators in uniformly smooth Banach spces

        International Journal of AppliedScienceand Computation.
        2008
      • A.M.Saddeek and S.A.Ahmed.

        On the convergence of some iteration processes for J-pseudomonotone mixedVariational inequalities in uniformly smooth Banach spaces

        Mathematical and Computer Modelling.
        2007 46 (2007), 557 – 572
      • A.M.Saddeek and S.A.Ahmed.

        Strong convergence of iteration method for a class of nonlinear equations in Banach spaces

        Assiut University Journal of Mathematicsand Computer Science.
        2007 36 (2) (2007), 35 – 39.
      • A.M.Saddeek.

        Some fixed point theorems in Banach spaces for three weakly compatible mappings

        Fixed point Theory.
        2007 8 (1) 125 – 130
      • Eman Abu El-Hassan Mahmoud.

        Computing the waiting time until the first duplication using Order Statistics

        International Journal of Mathematics and Computation.
        January 2012
      • Eman Abu El-Hassan Mahmoud.

        Limit Joint mass function of Joint extremal artificial order statistics

        International Journal of Applied Mathematics and Statistics.
        March 2012
 
 
  عدد زيارات هذا الموقع 6059380
© All copyrights are Reserved for Scientific Research Deanship - Qassim University